zbMATH — the first resource for mathematics

A remark on the Hensel factorization method. (English) Zbl 0383.12003
Summary: In response to a remark of David Yun a new version of the article in [J. Number Theory 1, 291–311 (1969; Zbl 0188.33703)] is given which sets in evidence the quadratic convergence behavior of the method using a minimum of bookkeeping.

11R09 Polynomials (irreducibility, etc.)
11-04 Software, source code, etc. for problems pertaining to number theory
13B25 Polynomials over commutative rings
Full Text: DOI
[1] A. MIOLA & D. Y. Y. YUN, The Computational Aspects of Hensel-Type Univariate Polynomial Greatest Common Divisor Algorithms, Proc. Eurosam 1974 (ACM SIGSAM Bull. No. 31), Stockholm, Sweden, August 1974, pp. 46-54.
[2] DAVID Y. Y. YUN, Hensel Meets Newton-Algebraic Constructions in an Analytic Setting, RC 5538 IBM Research, July 1975, 11pp. · Zbl 0357.68040
[3] Hans Zassenhaus, On Hensel factorization. I, J. Number Theory 1 (1969), 291 – 311. · Zbl 0188.33703 · doi:10.1016/0022-314X(69)90047-X · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.